# SDR ASOA201703085015

- Difficulty date: March 8, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 33,538 hours, 26,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 105815
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE EMERGENCY LIGHTS ABOVE EXIT ROW FORWARD SIDE AND ON THE FLOOR WERE INOPERATIVE.  MX REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK AND OPS CHECKED GOOD. ACFT APPROVED FOR RETURN TO SERVICE.
